# SDR GTIA2024121638599

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N954NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10697
- Aircraft time: 10,214 hours, 4,319 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA ADVISED STRONG VINEGAR SMELL IN CAB ON SHORT FINAL-ACCOMPLISHED FAULT ISOLATION IAW TSM 05-50-00-810-831-A  FOUND PACK 2 AS SOURCE OF FUMES. SEE ITEM 2 FOR FINAL DISPOSITION MOC 119918
